# SDR SWIA201125422

- Difficulty date: January 5, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 17,931 hours, 14,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING LOWER EMERGENCY LIGHT INOPERATIVE.  (FLT 4806)  RE-SECURED CONNECTION ON BACK OF LIGHT ASSEMBLY.
